# SDR CALA2013112093135

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 88,529 hours, 13,996 cycles
- Engine: Pwa PW4060
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 7732847
- Part serial: 102
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NEW FAN AIR TEMP SENSOR PLACED IN COCKPIT BEHIND FIRST OFFICER`S SEAT.  REPLACED FAN AIR TEMP SENSOR ON NR 2 ENG.  DURING OPERATIONS CHECK AIR SUPPLY BITE MODULE LIGHT STAYS ON.  THE BOX WILL NOT TEST.  REMOVED CANNON PLUG FROM NEW FAN AIR SUPPLY TEMP SENSOR & BOX TESTED GOOD.  NEED TO REPLACE FAN AIR TEMP SENSOR AGAIN BECAUSE BAD FROM STOCK MR36112-192 ON-OFF-102.
